Top
30
Doctor insights on: Nicip Plus Tablet For Cold

Share
1

1
Will Alka-Seltzer Plus Cold Effervescent Tablets get rid of chest congestion?

Will Alka-Seltzer Plus Cold Effervescent Tablets get rid of chest congestion?

NO: Hot steam showers, honey, expectorants like Mucinex (guaifenesin) or Delsym DM, warm water gargles and staying ahead on fluid intake: 8-10 8 oz, glasses of fluid daily. ...Read more

3

3
I stopped my antibiotic treatment of Bactrim ds two days ago. Is it safe to take Alka Seltzer Plus cold dissolvable tablets.

I stopped my antibiotic treatment of Bactrim ds two days ago.  Is it safe to take Alka Seltzer Plus cold dissolvable tablets.

Yes, safe: And bactrim is already out if your system by now, good that you asked, always exercise caution with multiple medications, good luck ...Read more

4

4
I take nicip plus 6 tablets before an hour ago... I wnt to know if it effect on my body...it's dangerous to me... I CNT sleep due to this tnsn plzz respond me that I sleep relaxed?

I take nicip plus 6 tablets before an hour ago... I wnt to know if it effect on my body...it's dangerous to me... I CNT sleep due to this tnsn plzz respond me that I sleep relaxed?

Suicidal?: Were you trying to kill yourself? If you feel suicidal go to Emergency right away. This drug contains acetaminophen and Nimesulide. It is meant to be taken one or maximum two at a time. Why would you take 6 at once? It will probably not kill you but you may have a severe stomach ache or bleeding. If you develop severe nausea and vomiting or bleeding go to Emergency. Do not take this dose again. ...Read more

5

5
Are citramin (engelhard arzneimittel) tablets used for colds?

Are citramin (engelhard arzneimittel) tablets used for colds?

Citramin: Citramins contains all the essential minerals bound to citric acid, in a formula that includes copper and iron. Besides providing a well-absorbed chelate, citric acid has potential health benefits of its own. As an important kreb's cycle intermediate (also called the citric acid cycle and important for energy production), citric acid is essential for metabolism in all living organisms. ...Read more

6

6
Hi, i have beed taking Andronagena tablet fron curatio Plus Finpecia from last 1 & half year. I want to know about the side effects of these tablets.

Why now after 1+yrs?: So what's happened that only after taking a pill for 1+yrs that you're now asking a physician in a foreign country about possible side effects? We always recommend asking about side effects, complications & interactions before starting something, not 18 months later! Worse, I could not find Andronagena searching www.drugs.com which includes international medications. Best to ask prescribing doc. ...Read more

7

7
The Best tablet for common cold?

The Best tablet for common cold?

Varies: I usually recommend breaking up the different ingredients of cold medicines to pick the one for the main, the worst symptom. Stuffy noses respond to Pseudoephedrine (sudafed) phenylephrine (sudafed pe), oxymetazoline (afrin- 3 days max!). Coughs do better with Guaifenesin and detromethorphan (mucinex dm). Achiness and pain and sore throats with Ibuprofen (motrin) or tylenol (acetaminophen) (acetominophen.). ...Read more

8

8
How many cetzine tablets shall I use to be relief from cold?

How many cetzine tablets shall I use to be relief from cold?

None: No medicine will cure the common cold. Cetirizine is for allergy — use max 1 per day — it will only help with symptoms like runny nose and sneezing — perhaps. The cold lasts 4-10 days usually. ...Read more

9

9
Whenever I have cold, I take a tablet of celestamine. Will this help?

Whenever I have cold, I take a tablet of celestamine. Will this help?

Not a good idea: It appears that this is a combination of cortisone and an antihistamine- neither of which has shown effectiveness for cold. The cortisone may even reduce your defense against the virus but likely very minimally.
The older antihistamine does have a drying effect which may reduce the runny nose but also tends to make you sleepy. If you must, take only an antihistamine. ...Read more

10

10
Will I have to desanitize my computer tablet iPhone because of coughing from my cold? Maybe even the whole house? I've coughed all over my house

Will I have to desanitize my computer tablet iPhone because of coughing from my cold? Maybe even the whole house? I've coughed all over my house

Doubt it.: Many of the virus don't survive well outside of human host and it might not be practical to sanitize. I would suggest you cover your mouth when coughing — and make sure you and people in the households keep good hand hygiene — frequent hand washing. For those who can't keep good hand hygiene — like a baby — maybe consider sanitizing the surface he/she use would be reasonable. ...Read more

13

13
Does 3000mg paracetamol and 2 nurofen plus tablets count as an overdoes that would require medical attention?

Does 3000mg paracetamol and 2 nurofen plus tablets count as an overdoes that would require medical attention?

Overdose: It depends on whate time frame these were taken in. If they were all taken at once with the intent to harm one's self then yes you should seek medical attention. If the paracetamol was taken over 18-24 hours then no. If you are feeling like harming yourself then the amount of medication makes no difference be seen right now at the nearest medical facility. ...Read more

15

15
I have an addiction to AlkaSeltzer Plus Tablets. I take them for no reason at times. What could happen if prolonged use occurs just out of habit?

I have an addiction to AlkaSeltzer Plus Tablets. I take them for no reason at times. What could happen if prolonged use occurs just out of habit?

Become Dependent: Alka-Seltzer plus contains Tylenol (acetaminophen) chlorphentermine and phenylephrine. Too much Tylenol (acetaminophen) can cause liver damage. Phenylephine is a mild stimulant so you may become dependent on Alka-Seltzer plus to give you energy. ...Read more

17

17
Which is the best and fast relieving tablet for cold?

Which is the best and fast relieving tablet for cold?

Virus: Colds are due to viruses. There is not a medication you can take to relieve a cold, however you can take things to ameliorate the symptoms. Take over the counter medications that will help you with the symptoms. ...Read more

18

18
Does zinc tablet help preventing cold?

Does zinc tablet help preventing cold?

Timing matters: If you take it at the onset of initial symptoms, every few hours as recommended, studies support either getting a reduced version or avoiding infection with some common viral infections. ...Read more

19

19
Can I take cold tablets while on concerta? Thanks in advance.

Can I take cold tablets while on concerta? Thanks in advance.

Challenging question: "Cold tablets" covers a lot of ground. Most of the concern devolves around whether you are getting two biogenic amines that might synergize to raise blood pressure and heart rate, and possibly provoke cardiac rhythm disturbances. However, some "cold tablets" don't contain decongestant compounds, but only contain Acetaminophen and antihistamine agents. So no generalization is possible. ...Read more

20

20
To get relief from cold and cough which tablet will work faster?

To get relief from cold and cough which tablet will work faster?

Cold ; cough: Cold and cough can have different causes, if it is an infection, an over the counter decongestant can help, if it is allergies, you need an antihistamine and nasal spray. See your doctor to determine what is causing your symptoms. If this is chronic see an allergist. ...Read more

21

21
Can my wife have nocold tablets for cold as she is 14 week pregnant? If no can u suggest me tablets for cold

Can my wife have nocold tablets for cold as she is 14 week pregnant? If no can u suggest me tablets for cold

Talk to GYN: No medicine is necessary for colds; she should drink plenty of fluids and get her rest. If she cannot tolerate symptoms, diphenhydramine (Benadryl) is quite safe, though it can cause drowsiness. Beyond that, she should discuss with GYN what they recommend; different providers and pregnant women make different decisions about other meds. ...Read more

23

23
I took carin loratadine 10mg for my cold this morning at 10 am.it is 2pm now and my cold got worse.shld I take another tablet.am an adult?

I took carin loratadine 10mg for my cold this morning at 10 am.it is 2pm now and my cold got worse.shld I take another tablet.am an adult?

Better not: It's only 4 hours apart, and the regular dose is every 24 hours, more than that should be directed by a physician. For your cold symptoms you can try decongestants, if not contraindicated as if having high blood pressure, and pain killers as acetaminophen, in addition to rest fluids, salt water gargles and saline nasal washes, if no improvement, see your doctor, good luck ...Read more

24

24
I feel like I'm getting a cold. Will the zinc tablets that contain 50 mg each good to take and try to fight it. If so how many should I take?

I feel like I'm getting a cold. Will the zinc tablets that contain 50 mg each good to take and try to fight it. If so how many should I take?

Warding off colds: You can take Zinc, echinacea and vitamin C. There are many preparations sold over-the -counter and a specific dosage is not recommended by the medical literature. It must be started within 24 hours to reduce symptoms. ...Read more

25

25
I'm having headach and cough and cold all day... even I take any tablet that remain the same what test help me to rectify what's going on with my body?

I'm having headach and cough and cold all day... even I take any tablet that remain the same
what test help me to rectify what's going on with my body?

Please resend the: Question with your true age. If less than 16 years old have an older sibling or your parents ask the question. We only answer questions from those 16 years old and above ...Read more

26

26
Hi, I have had a cold for a few days now and I've been taking tablets I was feeling better but this morning I woke up really I'll, I was coughing and?

Hi, I have had a cold for a few days now and I've been taking tablets I was feeling better but this morning I woke up really I'll, I was coughing and?

Upper respiratory: Any fever? Thick productive cough? Sometimes a cold can turn into bronchitis which usually resolves with time, but if you have fever, green, thick sputum, you may want to see a physician for evaluation to see if you need antibiotics. ...Read more

27

27
What to do if I had 7 500mg tablets, 5 cold and flu tablets and 5 antihistomenes will i be ok?

What to do if I had 7 500mg tablets, 5 cold and flu tablets and 5 antihistomenes will i be ok?

Don't know: What the actual tablets are. Please call Poison Control Hotline at 1-800-222-1222 ASAP. If you are sick — call 911 now. ...Read more

29

29
I have caught a common cold what are the best tablets that I can buy which doesn't make me drowsy. The tablet must be available in india also?

I have caught a common cold what are the best tablets that I can buy which doesn't make me drowsy. The tablet must be available in india also?

Sudafed: Sudafed or Pseudoephedrine is available worldwide, for congestion. Check with your doctor to determine if you should take tylenol (acetaminophen) or advil for the aches and pains. Also, check with your doctor before starting any medication as it can affect your other medications and your general health. ...Read more

30

30
I took six cold FX tablets — the last of the two yesterday morning (contains ginseng). I'm having surgery on Wednesday... Will my surgery be delayed?

I took six cold FX tablets — the last of the two yesterday morning (contains ginseng). I'm having surgery on Wednesday... Will my surgery be delayed?

I doubt it: Ginseng can have an effect on bleeding/clotting time, but the effects are more pronounced if you are also taking aspirin/other blood thinners. While most would recommend avoiding ginseng for 7 days before surgery, 72 hours should be fine. Be sure to tell your surgical team about it, but I don't think your surgery will be delayed. Be sure to avoid the aspirin related products. Best wishes:) ...Read more